Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Equally partitioned groups

I. Martin (Irving) Isaacs

Vol. 49 (1973), No. 1, 109–116
Abstract

It is proved that the only finite groups which can be partitioned by subgroups of equal orders are the p-groups of exponent p. The connection between equally partitioned groups and Sperner spaces is discussed. It is also proved that finite groups partitioned by pairwise permutable subgroups are abelian.

Mathematical Subject Classification 2000
Primary: 20D99
Milestones
Received: 20 July 1972
Published: 1 November 1973
Authors
I. Martin (Irving) Isaacs